Rapatha | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Rapatha

Discussion in 'Medications' started by Tom, Aug 4, 2018.

  1. Tom

    Tom Old Timer

    Hi all :)

    Sorry for not being on here for so long but I wanted to share my experience with a new medication that works for me. I hope that someone in a similar situation may find this very helpful.

    For those who don’t know or remember me, Lupus has effected my heart the most. One major heart attack, two bypass surgeries and now dealing with heart failure issues. Even though my cholesterol has been under 200, my doc wanted me below 150. I tried 6 different statins only to learn they do more harm than good for me. We don’t seem to have many meds to choose from that make a big difference, at least that has been my experience so I’m posting one that has made a drastic difference in my life.

    I started the new medication Rapatha 2 months ago and just received my test results back today. My total cholesterol results went from 195 in January to 102 today! I am so excited to be honest because after 25 years there is something that helps me without any side effects, at least so far. :thumbsup: Stay hopeful because you never know what may happen tomorrow.

    Take care everyone. :flower:
     
  2. lazylegs

    lazylegs Moderator

    Good to see you back Tom, especially with good news. Hopefully any possible side effects stay away. Sorry to hear about the heart failure issues though. Maybe by lowering your cholesterol levels things won't progress too much further.

    Take care,
    Lazylegs
     
  3. keebler

    keebler Moderator

    Hi Tom,
    It's good to see you back.
    Wonderful news that you found a medication that helps you. May the side effects stay away!
    Take care,
    Lyn
     

Share This Page